RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 5, Pages 1043–1045 (Mi dan32084)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On extensions and growths of finite order for completely regular spaces

Kh. N. Inasaridze

A. Razmadze Mathematical Institute of Georgian Academy of Sciences

Full text: PDF file (506 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 28.05.1965

Citation: Kh. N. Inasaridze, “On extensions and growths of finite order for completely regular spaces”, Dokl. Akad. Nauk SSSR, 166:5 (1966), 1043–1045

Citation in format AMSBIB
\Bibitem{Ina66}
\by Kh.~N.~Inasaridze
\paper On extensions and growths of finite order for completely regular spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 5
\pages 1043--1045
\mathnet{http://mi.mathnet.ru/dan32084}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0196694}
\zmath{https://zbmath.org/?q=an:0166.18402}


Linking options:
  • http://mi.mathnet.ru/eng/dan32084
  • http://mi.mathnet.ru/eng/dan/v166/i5/p1043

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Zambakhidze, “On the interrelations among the peripheral properties of Tikhonov spaces, their powers, exponentials, free groups, and semigroups”, Russian Math. Surveys, 34:6 (1979), 256–260  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:28
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019